# SDR FDEA2019101402619

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 80,347 hours, 40,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N536717
- Condition: Corroded
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENTM CORROSION ON INTERCOSTAL BS 655 RBL 25. REMOVED INTERCOSTAL  FWD CARGO COMP BS 655 RBL 25. EVALUATED INTERCOSTAL   FOUND OUT OF LIMITS IAW B757 SRM 51-40-02-0G AND 53-00-04-1A FIG 101 DET II. FORMED,   TRIMMED, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW BOEING PL 143N5367   REV F AND DWG # 143N5353 REV -
